# SDR EISA95361

- Difficulty date: September 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corrosion
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, CORROSION AROUND FASTENERS FORWARD OF REPAIR ON NR 3 SLAT SKIN AT ACTUATOR ATTACH POINT WAS FOUND.  CORROSION WAS FOUND TO BE OUT OF LIMITS BY APPROXIMATELY 20 PERCENT.  FABRICATED REPAIR IAW SRM 57-50-3.  TREATED AND ALODINED IAW 51-10-2.  INSTALLED NEW FASTENERS AND REPAIR IAW SRM 51-30-2.  (M)
